MAUDE Adverse Event Report: B. BRAUN DOMINICIAN REPULIC INC. SAFEDAY; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICIAN REPULIC INC. SAFEDAY; SET, ADMINISTRATION, INTRA
Model Number 352900
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: per end user, the y-site has black "ink type" substance on it.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) unused segment of tubing containing the drip chamber and spike was returned for evaluation.In addition a photograph of the defect was also provided.Visual examination of the sample noted black material on the spike.Based on the evaluation of the sample the reported defect is confirmed.The universal vented spike is a purchased part.The provided photo, sample, and all related information were forwarded to the supplier for further evaluation.Based on the manufacture's evaluation, an analysis was done on the area of the embedded spot on the spike.The result of the analysis confirmed that the embedded spots are abs material, the same one used to mold the spike.A possible root cause can be a grain of resin with degradation embedded or an incorrect segregation during the production startup of the spike.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFEDAY
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
DR 
MDR Report Key9595930
Report Number9614279-2019-00241
Device Sequence Number14078356
Product Code FPA
UDI-Device Identifier04046964181955
UDI-Public04046964181955
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number352900
Device Catalogue Number352900
Device Lot Number0061700249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Initial Date Received by Manufacturer 12/27/2019
Supplement Date Received by Manufacturer12/27/2019
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date03/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1